Alert archive / Ohio / Gale Warnings in 2020
Gale Warning 6, NWS Cleveland, OH
NWS Cleveland, OH issued this gale warning at Sep 30, 2020, 1:13 PM EDT. It took effect at Sep 30, 2020, 2:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 30, 2020, 1:13 PM EDT (17:13 UTC)
- In effect from
- Sep 30, 2020, 2:00 PM EDT
- Expired
- Sep 30, 2020, 10:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
651 WHUS71 KCLE 301713 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 113 PM EDT Wed Sep 30 2020 LEZ145>149-010115- /O.UPG.KCLE.SC.Y.0073.000000T0000Z-201001T2100Z/ /O.NEW.KCLE.GL.W.0006.200930T1800Z-201001T0200Z/ /O.NEW.KCLE.SC.Y.0074.201001T0200Z-201001T2100Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 113 PM EDT Wed Sep 30 2020 ...GALE WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 PM EDT THURSDAY... * WHAT...For the Gale Warning, southwest to west winds to 35 knots with gusts up to 45 knots and waves 4 to 7 feet expected. For the Small Craft Advisory, west winds 20 to 30 knots with gusts up to 40 knots and waves 5 to 8 feet expected. * WHERE...The nearshore waters of Lake Erie from Vermilion OH to Ripley NY. * WHEN...For the Gale Warning, until 10 PM EDT this evening. For the Small Craft Advisory, from 10 PM this evening to 5 PM EDT Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LEZ144-010115- /O.UPG.KCLE.SC.Y.0073.000000T0000Z-201001T0200Z/ /O.NEW.KCLE.GL.W.0006.200930T1800Z-201001T0200Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- 113 PM EDT Wed Sep 30 2020 ...GALE WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Southwest to west winds to 35 knots with gusts up to 45 knots and waves 3 to 5 feet expected. * WHERE...The nearshore waters of Lake Erie from The Islands to Vermilion OH. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LEZ061-164>169-010115- /O.NEW.KCLE.GL.W.0006.200930T1800Z-201001T0200Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 113 PM EDT Wed Sep 30 2020 ...GALE WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Southwest winds to 35 knots with gusts up to 45 knots and waves 6 to 9 feet expected. * WHERE...The Lake Erie open waters from Ripley to Buffalo NY, Lake Erie open waters from The Islands to Vermilion OH, Lake Erie open waters from Vermilion to Avon Point OH, Lake Erie open waters from Avon Point to Willowick OH, Lake Erie open waters from Willowick to Geneva-on-the-Lake OH, Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH and Lake Erie open waters from Conneaut OH to Ripley NY. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LEZ142-143-010115- /O.CON.KCLE.SC.Y.0073.000000T0000Z-201001T0200Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 113 PM EDT Wed Sep 30 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Southwest winds 20 to 30 knots with gusts up to 40 knots and waves 1 to 4 feet. * WHERE...The nearshore waters of Lake Erie from Reno Beach to The Islands OH and nearshore waters of Lake Erie from Maumee Bay to Reno Beach OH. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
2 follow-up statements
108 WHUS71 KCLE 302000 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 400 PM EDT Wed Sep 30 2020 LEZ145>149-010400- /O.CON.KCLE.GL.W.0006.000000T0000Z-201001T0200Z/ /O.CON.KCLE.SC.Y.0074.201001T0200Z-201001T2100Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 400 PM EDT Wed Sep 30 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 5 PM EDT THURSDAY... * WHAT...For the Gale Warning, southwest gale to 35 knots with gusts up to 45 knots and waves 6 to 9 feet. For the Small Craft Advisory, west winds 20 to 30 knots with gusts up to 40 knots and waves 6 to 9 feet expected. * WHERE...The nearshore waters of Lake Erie from Vermilion OH to Ripley NY. * WHEN...For the Gale Warning, until 10 PM EDT this evening. For the Small Craft Advisory, from 10 PM this evening to 5 PM EDT Thursday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LEZ061-144-164>169-010200- /O.CON.KCLE.GL.W.0006.000000T0000Z-201001T0200Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 400 PM EDT Wed Sep 30 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...Southwest gale to 35 knots with gusts up to 45 knots and waves 8 to 13 feet. * WHERE...The Lake Erie open waters from Ripley to Buffalo NY, Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH, Lake Erie open waters from Conneaut OH to Ripley NY, Lake Erie open waters from Avon Point to Willowick OH, Lake Erie open waters from Willowick to Geneva-on-the-Lake OH, Lake Erie open waters from The Islands to Vermilion OH, Lake Erie open waters from Vermilion to Avon Point OH and nearshore waters of Lake Erie from The Islands to Vermilion OH. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LEZ142-143-010200- /O.CON.KCLE.SC.Y.0073.000000T0000Z-201001T0200Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 400 PM EDT Wed Sep 30 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WHAT...West winds 25 to 30 knots with gusts up to 45 knots and waves 2 to 4 feet. * WHERE...The nearshore waters of Lake Erie from Reno Beach to The Islands OH and nearshore waters of Lake Erie from Maumee Bay to Reno Beach OH. * WHEN...Until 10 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
961 WHUS71 KCLE 010155 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 955 PM EDT Wed Sep 30 2020 LEZ145>149-011000- /O.EXP.KCLE.GL.W.0006.000000T0000Z-201001T0200Z/ /O.CON.KCLE.SC.Y.0074.201001T0200Z-201001T2100Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 955 PM EDT Wed Sep 30 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THURSDAY... ...GALE WARNING WILL EXPIRE AT 10 PM EDT THIS EVENING... * WHAT...West winds 15 to 25 knots with gusts up to 35 knots and waves 6 to 9 feet expected. * WHERE...The nearshore waters of Lake Erie from Vermilion OH to Ripley NY. * WHEN...Until 5 PM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LEZ061-144-164>169-010300- /O.EXP.KCLE.GL.W.0006.000000T0000Z-201001T0200Z/ Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 955 PM EDT Wed Sep 30 2020 ...GALE WARNING WILL EXPIRE AT 10 PM EDT THIS EVENING... Gusty winds will continue through tomorrow on the lake. $$ LEZ142-143-010300- /O.EXP.KCLE.SC.Y.0073.000000T0000Z-201001T0200Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 955 PM EDT Wed Sep 30 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EDT THIS EVENING... Gusty winds will continue slowly decrease tonight on the lake. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Sep 30, 1:04 PM EDT, 9 minutes earlier.
Area forecast discussion, Sep 30, 1:04 PM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
104 PM EDT Wed Sep 30 2020
.SYNOPSIS...
A cold front will move east across the area this evening. LOw
pressure will move southeast across the area Thursday, becoming
nearly stationary through Friday night. High pressure will then
build across the area through Saturday.
&&
.NEAR TERM /THROUGH THURSDAY/...
Several embedded shortwaves and cold fronts will move across
the southern Great Lakes through Thursday. The first will move
across the area today, associated with an 850 mb speed max of
around 45 to 50 knots. The strongest wind will occur over the
several hours with an enhanced region of around 40 knots at the
925 mb level. Gusty wind pockets of 40 to 45 mph could occur
through the late afternoon hours, especially from I-71 and
westward. The best chance for any shower activity appears to be
confined to along the lakeshore and across Lake Erie through the
evening. Behind the front, colder air aloft will allow for some
light to moderate lake effect rain showers which will affect
mainly extreme NE OH and NW PA overnight.
By Thursday morning, a better push of cold air and low level
moisture arrive, associated with the second shortwave. This
feature will increase lake effect rain shower coverage and and
intensity across NE OH and NW PA throughout the day. A few
stronger lake effect showers could also produce a few rumbles of
thunder with lake effect instability building to 750 to 1000
J/kg. There is also a low chance of waterspouts through Thursday
with light to moderate convergence across the lake.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
An upper level trough will continue to usher in cooler air Thursday
night across the region. With northwesterly winds anticipated, lake
effect showers can be expected through Friday evening for portions
of northeast Ohio and northwest Pennsylvania. A rumble of thunder
cannot be ruled as lake induced instability may produce enough CAPE
to allow an isolated thunderstorm to form. throughout this time
period, conditions over the lake will also be conducive to
waterspouts forming, so conditions will need to continue to be
monitored for development of those. Overnight temperatures on
Thursday will be in the upper 30s to low 40s, with high temperatures
on Friday remaining in the mid to upper 50s. With these
temperatures, all precipitation should remain liquid, and snow
should be able to stay out of the forecast for now.
A period of dry weather should move into the area on Friday night
and stick around for most of Saturday as the shortwave trough moves
out of the area and a shortwave ridge builds in, bringing drier air
with it. Overnight lows on Friday will be a tad cooler with
temperatures dropping into the upper 30s across the area, but then
warming on Saturday into the upper 50s. On Saturday night, another
shortwave disturbance approaches the area from the west and will
bring our next chance of precipitation by daybreak on Sunday. Low
temperatures will drop into the low 40s.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
The aforementioned upper level trough will continue to persist
through the long term period, along with the persistent shortwave
disturbances along its periphery. On Sunday, the area will be
impacted by another shortwave disturbance, and associated low
pressure at the surface, which may allow for more lake effect
showers to form along with scattered showers across the area.
However, models are not in agreement with exact placement or
strength of this low, which will impact what the area sees. This
system will need to continue to be monitored, especially for any
lake effect showers that may linger into Tuesday with westerly
winds. Near the end of the period, the upper level trough looks to
again deepen and surge south, possibly bringing another surge of
cold air across the area.
Temperatures on Sunday will be in the low 60s and will begin to
slowly increase to the mid 60s by mid week. Overnight lows will
remain stead near the mid 40s during the period.
&&
.AVIATION /18Z Wednesday THROUGH Sunday/...
Lake flow has become well aligned with some instability to
support showers and thunderstorms over the lake. Some of this
activity will affect Erie at times. An upper level and surface
trough will move east across the area today with some associated
VFR clouds. Big issue to deal with is the winds. Winds are
expected to increase between 20 and 30 knots across the area
today and then diminish this evening; except at Erie where they
could linger into the night time hours. Otherwise, expecting VFR
conditions tonight.
Outlook...Non-VFR possible with occasional showers through
Saturday. Some thunderstorms are possible on Friday.
&&
.MARINE...
A gale warning has been issued for the islands and eastward
towards Erie, PA, from 2 PM to 10 PM tonight.
A Small Craft Advisory will begin this morning for the entire
lakeshore through Thursday afternoon, as southwesterly are expected
to increase to 15 to 25 knots, gusting up to 40 knots at times. The
increase in winds is expected as an upper level trough pivots over
the Great Lakes Region, strengthening cold air advection across Lake
Erie. The winds will shift to westerly Wednesday night, but will
remain gusty through Thursday afternoon. The Small Craft Advisory is
expect to expire by Thursday afternoon for all basins. A break from
windy conditions will come on Friday as high pressure builds across
Lake Erie, allowing winds to be 10 to 15 knots.
Aside from the Small Craft and windy conditions, cold air being
advected over the warmer lake has made conditions ideal for
waterspout formation. The threat for waterspouts will continue
through Friday and will need to continue to be monitored, especially
in the lake effect showers that will continue to develop across the
lake in the coming days.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement through Thursday afternoon for
OHZ010>012-089.
PA...Beach Hazards Statement through Thursday afternoon for PAZ001.
MARINE...Gale Warning until 10 PM EDT this evening for LEZ144>149-
164>169.
Small Craft Advisory from 10 PM this evening to 5 PM EDT
Thursday for LEZ145>149.
Small Craft Advisory until 10 PM EDT this evening for LEZ142-
143.
&&
SYNOPSIS...Kahn
NEAR TERM...Kahn
SHORT TERM...Campbell
LONG TERM...Campbell
AVIATION...Lombardy
MARINE...Campbell/MMHazardous weather outlook, Sep 30, 5:24 AM EDT, 7 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 524 AM EDT Wed Sep 30 2020 OHZ003-006>009-013-014-017>023-027>033-036>038-047-PAZ002-003-010930- Lucas-Wood-Ottawa-Sandusky-Erie-Geauga-Ashtabula Inland-Hancock- Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Southern Erie- 524 AM EDT Wed Sep 30 2020 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ010>012-089-PAZ001-010930- Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie- 524 AM EDT Wed Sep 30 2020 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-010930- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 524 AM EDT Wed Sep 30 2020 This Hazardous Weather Outlook is for central Lake Erie, eastern Lake Erie and western Lake Erie. .DAY ONE...Today and tonight. Occasional waterspouts are possible, especially in the central and eastern basins. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Waterspouts are possible, especially in the central and eastern basins. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Sep 30, 9:25 AM EDT, 3 hours 48 minutes before
Special Weather Statement National Weather Service Cleveland OH 925 AM EDT Wed Sep 30 2020 OHZ003-006>011-017>020-027>031-036>038-047-302100- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Hancock-Seneca- Huron-Medina-Wyandot-Crawford-Richland-Ashland-Wayne-Marion- Morrow-Holmes-Knox- Including the cities of Toledo, Bowling Green, Port Clinton, Fremont, Sandusky, Lorain, Cleveland, Findlay, Tiffin, Norwalk, Medina, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Marion, Mount Gilead, Millersburg, and Mount Vernon 925 AM EDT Wed Sep 30 2020 ...GUSTY WINDS EXPECTED LATE THIS MORNING THROUGH THE EARLY AFTERNOON... Southwest winds will increase late this morning through early afternoon with gusts up to 40 to 45 mph possible. Winds will gradually diminish by later this afternoon. Secure loose objects and exercise caution if driving in high profile vehicles today.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 29, 9:06 PM EDT | Small Craft Advisory | CLE | 25 hr | |
| Sep 30, 4:18 AM EDT | Special Marine Warning | CLE | 87 min | |
| Sep 30, 5:10 AM EDT | Beach Hazards Statement | CLE | Ashtabula, Cuyahoga, Lake, Lorain | 41 hr |
| Sep 30, 1:13 PM EDT | Small Craft Advisory | CLE | 35 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.